On isometries and compact operators between p-adic Banach spaces
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 217-224.
@article{AMBP_1995__2_1_217_0,
     author = {C. Perez-Garcia},
     title = {On isometries and compact operators between $p$-adic {Banach} spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {217--224},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.32},
     mrnumber = {1342817},
     zbl = {0832.46070},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.32/}
}
TY  - JOUR
TI  - On isometries and compact operators between $p$-adic Banach spaces
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 217
EP  - 224
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.32/
UR  - https://www.ams.org/mathscinet-getitem?mr=1342817
UR  - https://zbmath.org/?q=an%3A0832.46070
UR  - https://doi.org/10.5802/ambp.32
DO  - 10.5802/ambp.32
LA  - en
ID  - AMBP_1995__2_1_217_0
ER  - 
%0 Journal Article
%T On isometries and compact operators between $p$-adic Banach spaces
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 217-224
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.32
%R 10.5802/ambp.32
%G en
%F AMBP_1995__2_1_217_0
C. Perez-Garcia. On isometries and compact operators between $p$-adic Banach spaces. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 217-224. doi : 10.5802/ambp.32. https://ambp.centre-mersenne.org/articles/10.5802/ambp.32/

[1] N. De Grande-De Kimpe, Structure theorems for locally K-convex spaces, Proc. Kon. Ned. Akad. v. Wet. A80 (1977),11-22. | MR: 430720 | Zbl: 0343.46005

[2] N. De Grande-De Kimpeand C. Perez-Garcia, On the non-archimedean space C(E,F), (preprint).

[3] T. Kiyosawa, On spaces of compact operators in non- archimedean Banach spaces, Canad. Math. Bull. 32 (4) (1989), 450-458. | MR: 1019411 | Zbl: 0685.46053

[4] C. Perez-Garcia and W.H. Schikhof, Non-reflexive and non-spherically complete subspaces of the p-adic space l∞, To appear in Indagationes Mathematicae. | MR: 1324442 | Zbl: 0834.46063

[5] =======, Tensor product and p-adic vector valued continuous functions, In : p-adic Functional Analysis, N. De Grande-De Kimpe, S. Navarro and W.H. Schikhof, Universidad de Santiago, Chile (1994), 111-120.

[6] W.H. Schikhof, More on duality between p-adic Banach spaces and compactoids, Report 9011, Department of Mathematics, Catholic University, Nijmegen, The Netherlands (1993), 1-43. | MR: 1351151

[7] A.C.M. Van Rooij, Non-archimedean Functional Analysis, Marcel Dekker, New York, 1978. | MR: 512894 | Zbl: 0396.46061

Cited by Sources: